# SDR CA101202010

- Difficulty date: December 1, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Aircraft time: 19 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2710 · Aileron Control System
- Part: Yoke
- Condition: Frozen
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ACFT DEPARTED IN HEAVY PRECIPITATION ENROUTE. OAT 17 C AT DEPARTURE.  APPROX 25 MIN AFTER TO AT 35,000 FT -60 OAT AP ENGAGED.  CAS MESSAGE POSTED "AP TRIM IS RWD". TRIMMED ACFT TO LEVEL AT 41000 FT.  PILOT DISCONNECTED AUTOPILOT AND MESSAGE CLEARED. USING NORMAL FORCE COULD NOT TURN YOKE LT OR RT.  MULTIPLE ATTEMPTS USING INCREASED FORCE WAS ABLE TO BREAK YOKE FREE IN RT DIRECTION (ESTIMATED 20-25 POUNDS FORCE) RESULTING IN A MODERATE ROLL BANK.  TRIED LT DIRECTION BUT WOULD NOT BREAK FREE (ESTIMATED 25 LBS FORCE). YOKE WOULD REFREEZE IF LT ALONE WITHIN 30 SEC.  RE-ENGAGED AUTO-PILOT SUCCESFULLY AND TRIMMED ACFT. ON DESCENT APPROX 27000 FT (OAT 0 DEG C TO +1 DEG C) FINALLY ABLE TO MOVE YOKE LT DIRECTION (ESTIMATED 20 LBS FORCE REQUIRED FOR LT AND 10 LBS FOR RT).  CONTROLS BECAME NORMAL AS DECENT CONTINUED.
